Extended GCD and Hermite normal form algorithms via lattice basis reduction.
Experimental mathematics, Tome 7 (1998) no. 2, pp. 125-136
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_1998__7_2_226023,
author = {Havas, George and Majewski, Bohdan S. and Matthews, Keith R.},
title = {Extended {GCD} and {Hermite} normal form algorithms via lattice basis reduction.},
journal = {Experimental mathematics},
pages = {125--136},
year = {1998},
volume = {7},
number = {2},
zbl = {0922.11112},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_1998__7_2_226023/}
}
TY - JOUR AU - Havas, George AU - Majewski, Bohdan S. AU - Matthews, Keith R. TI - Extended GCD and Hermite normal form algorithms via lattice basis reduction. JO - Experimental mathematics PY - 1998 SP - 125 EP - 136 VL - 7 IS - 2 UR - http://geodesic.mathdoc.fr/item/EXMA_1998__7_2_226023/ LA - en ID - EXMA_1998__7_2_226023 ER -
%0 Journal Article %A Havas, George %A Majewski, Bohdan S. %A Matthews, Keith R. %T Extended GCD and Hermite normal form algorithms via lattice basis reduction. %J Experimental mathematics %D 1998 %P 125-136 %V 7 %N 2 %U http://geodesic.mathdoc.fr/item/EXMA_1998__7_2_226023/ %G en %F EXMA_1998__7_2_226023
Havas, George; Majewski, Bohdan S.; Matthews, Keith R. Extended GCD and Hermite normal form algorithms via lattice basis reduction.. Experimental mathematics, Tome 7 (1998) no. 2, pp. 125-136. http://geodesic.mathdoc.fr/item/EXMA_1998__7_2_226023/